On Fixed Points of Digraphs Over Lambert Type Map

Tayyiba Sabahat, Sufyan Asif, Asif Abd ur Rehman

Abstract


Define  f(y)=y2hy  where h belongs to (Z/mZ), the Discrete Lambert Type Map (DLTM). For a set of vertices and edges over DLTM, diagraphs are obtained in which the vertices are from a whole range of residues modulo a fixed integer s, and edges are obtained when f (y) ≡ v(modsK) is solvable in Y and in terms of Diophantine equation as well. In this paper we proposed new results for for fixed point of digraphs over DLTM.


Full Text:

PDF

References


B. Wilson, Power Digraphs Modulo n, Fibonacci Quart, 36 (1998) 229-239.

D.M. Burton, Elementary Number Theory. McGraw-Hill, 2007.

G. Chartrand and L. Lesnidk, Graphs and Digraphs, third edition, Chapman

Hall, London, 1996.

JingJing Chen and Mark Lotts, Structure and Randomness of the Discrete

Lambert Map, Rose-Hulman Undergraduate Mathematics Journal 13(2012)

-12.

Mahmood, M. Khalid, and Lubna Anwar. ”Loops in Digraphs of Lambert

Mapping Modulo Prime Powers: Enumerations and Applications.” Advances

in Pure Mathematics 6, no. 08 (2016): 564.

Ali, S., Mahmood K., (2019), New numbers on Euler’s totient function with

apllications, Journal of Mathematical extension 14, 61-83.

Mahmood, M. K., Ali, S., (2019), On Super Totient Numbers, With Applications

And Algorithms To Graph Labeling. Ars Combinatoria, 143, 29-37.

Mahmood, M. K., Ali, S., (2017), A novel labeling algorithm on several

classes of graphs, Punjab Univ. j. math, 49, 23-35.

Ali, S., Mahmood, M. K., Mateen, M. H., (2019), New Labeling Algorithm

on Various Classes of Graphs with Applications, In 2019 International Conference

on Innovative Computing (ICIC) (pp. 1-6), IEEE.

Ali, S., Mahmood, M. K., (2021), A paradigmatic approach to investigate

restricted totient graphs and their indices, Computer Science, 16(2), 793801.

Ali, S., Mahmmod, M. K., Falcn, R. M., (2021), A paradigmatic approach

to investigate restricted hyper totient graphs, AIMS Mathematics, 6(4),

-3771.

Mateen, M. Haris, M. Khalid Mahmood, Daud Ahmad, Shahbaz Ali, and

Shajib Ali. ”A Paradigmatic Approach to Find Equal Sum Partitions of

Zero-Divisors via Complete Graphs.” Journal of Chemistry 2022 (2022).

Mateen, M. Haris, M. Khalid Mahmood, Shahbaz Ali, and M. D. Alam.

”On Symmetry of Complete Graphs over Quadratic and Cubic Residues.”

Journal of Chemistry 2021 (2021).

Mateen, M. Haris, Muhammad Khalid Mahmmod, Doha A. Kattan, and

Shahbaz Ali. ”A novel approach to find partitions of Z

with equal sum

subsets via complete graphs.” AIMS Mathematics 6, no. 9 (2021): 999810024.

m

Ali, Shahbaz, Ral M. Falcn, and Muhammad Khalid Mahmood. ”Local

fractional metric dimension of rotationally symmetric planar graphs arisen

from planar chorded cycles.” arXiv preprint arXiv:2105.07808 (2021).

Ali, Shahbaz, Muhammad Khalid Mahmood, and Kar Ping Shum. ”Novel

classes of integers and their applications in graph labeling.” Hacettepe J.

Math. Stat 1 (2021): 1-17.

M. K. Mahmood, L. Anwar, The Iteration Digraphs of Lambert Map Over

the Local Ring mathbbZ=p

k

mathbbZ, Iranian Journal of Mathematical Sciences

and Informatics (In Press)

M.A Malik and M.K Mahmood, On simple graphs arising from exponential

congruences, Journal of Applied Mathematics Doi:10.1155/2012/292895.

M.K. Mahmood and F. Ahmad, A classification of cyclic nodes and enumerations

of components of a class of discrete graphs, Appl. Math. Inf. Sci

(2015)103-112.

M.K. Mahmood and F. Ahmad, An informal enumeration of squares of 2

using rooted trees arising from congruences, Util. Math. 105(2017)41-51.

k




DOI: http://dx.doi.org/10.21015/vtm.v9i1.1023

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.